# SDR DALA2017052904420

- Difficulty date: May 28, 2017
- Submitted: June 1, 2017
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 78,925 hours, 36,183 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING SUPPORT STRUCTURE FOR PANEL 192AR HAS CORROSION 13" AFT OF L/E AND RBL21 CORROSION. CORROSION FOUND TO BE OUT OF LIMITS REF SRM. REPAIR DAMAGED AREA IAW SRM AND RESTORE FINISHES AMM 51-21, AMM.
